# SDR AALA20170504001

- Difficulty date: May 2, 2017
- Submitted: May 4, 2017
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 94,058 hours, 15,011 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED.  MIA-DFW FLIGHT ABORTED TAKE-OFF AT 90 KNOTS DUE TO CAPTAIN AIRSPEED INDICATOR FAILED.  ACCOMPLISHED INERTIAL REFERENCE SYSTEM CHECK IAW AMM 34-21-00, AIR DATA COMPUTING SYSTEM CHECK IAW AMM 34-12-00, AND CAPTAIN/FIRST OFFICER AIRSPEED CHECK IAW AMM 34-11-00.  ALL OPERATIONAL CHECKS GOOD.
